On pseudospheres that are quasispheres

  • Andrew Vogel

    Syracuse University, USA
  • John L. Lewis

    University of Kentucky, Lexington, USA


We construct bounded domains DD not equal to a ball in n3n≥3 dimensional Euclidean space, Rn\mathbb{R}^n, for which D is homeomorphic to a sphere under a quasiconformal mapping of Rn\mathbb{R}^n and such that n1n-1 dimensional Hausdorff measure equals harmonic measure on D\partial D.

Cite this article

Andrew Vogel, John L. Lewis, On pseudospheres that are quasispheres. Rev. Mat. Iberoam. 17 (2001), no. 2, pp. 221–255

DOI 10.4171/RMI/294